RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 2  


Justifying the convergence of the rectangular method for complete singular integral equations with continuous coefficients on the circle
M. É. Abramyan
163
Consistent solutions of linear equations in variational derivatives
A. I. Gerko
176
On the spectrum of a differential operator of high-order
M. G. Gimadislamov
188
Local set theory
V. K. Zakharov
194
On balanced bases
D. N. Ivanov
213
Solvability of nonlinear boundary-value problems arising in modeling plasma diffusion across a magnetic field and its equilibrium configurations
G. A. Rudykh, A. V. Sinitsyn
219
Basic intersection cohomology of conical fibrations
M. Saralegi-Aranguren, R. Wolak
235
On the limits of generalization of the Kolmogorov integral
A. P. Solodov
258
Uniqueness criterion in an inverse problem for an abstract differential equation with nonstationary inhomogeneous term
I. V. Tikhonov, Yu. S. Èidel'man
273
Finite problems and the logic of the weak law of excluded middle
A. V. Chernov
291
Iterative solution of the secular equation
L. S. Chkhartishvili
303

Brief Communications
On the validity for frames of a result concerning orthogonal systems
B. S. Kashin, T. Yu. Kulikova
311
Asymptotics of the eigenvalues of two-diagonal Jacobi matrices
R. V. Kozhan
313
Feynman's formula for the Cauchy–Dirichlet problem in bounded domains
O. O. Obrezkov
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019